Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Automorphisms in loop quantum gravity
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2009-12-07
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 23
Sequence Number of Article: 235022
Document Type: Article
ID: 442626.0
 
Full text / Content available
Gauge-invariant coherent states for loop quantum gravity: II. Non-Abelian gauge groups
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2009-02-03
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 4
Sequence Number of Article: 045012
Document Type: Article
ID: 404382.0
 
Full text / Content available
Gauge-invariant coherent states for loop quantum gravity: I. Abelian gauge groups
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2009-02-03
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 4
Sequence Number of Article: 045011
Document Type: Article
ID: 404383.0
 
Full text / Content available
Approximating the physical inner product of Loop Quantum Cosmology
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Classical and Quantum Gravity
Volume: 24
Start Page: 2109
End Page: 2138
Document Type: Article
ID: 316793.0
 
Full text / Content available
Quantum mechanics on a circle: Husimi phase space distributions and semiclassical coherent state propagators
Authors: Bahr, Benjamin; Korsch, H.J.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Physics A
Volume: 40
Start Page: 3959
End Page: 3985
Document Type: Article
ID: 316961.0
 
Full text / Content available
Hot bang states of massless fermions
Authors: Bahr, Benjamin
Date of Publication (YYYY-MM-DD): 2006-10
Title of Journal: Letters in Mathematical Physics
Volume: 78
Issue / Number: 1
Start Page: 39
End Page: 54
Document Type: Article
ID: 297811.0
 
Full text / Content available
Improved and Perfect Actions in Discrete Gravity
Authors: Bahr, Benjamin; Dittrich, Bianca
Document Type: Article
ID: 436547.0
 
Full text / Content available
Regge calculus from a new angle
Authors: Bahr, Benjamin; Dittrich, Bianca
Document Type: Article
ID: 436548.0
 
Full text / Content available
(Broken) Gauge Symmetries and Constraints in Regge Calculus
Authors: Bahr, Benjamin; Dittrich, Bianca
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 22
Sequence Number of Article: 225011
Document Type: Article
ID: 436549.0
 
Full text / Content available
Breaking and restoring of diffeomorphism symmetry in discrete gravity
Authors: Bahr, Benjamin; Dittrich, Bianca
Document Type: Article
ID: 438203.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.